# SDR NSVA2011106

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 42,323 hours, 48,908 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED RT ENG OIL PRESSURE MASTER WARNING DURING INITIAL CLIMB.  ALL RT ENG INDICATIONS WERE NORMAL EXCEPT ENG OIL PRESSURE WHICH WAS FLUCTUATING FROM 50 PSI TO BOTTOM OF GREEN ARC (30 PSI) AND IN SOME CASES INTO YELLOW ARC.  THEN MASTER WARNING EXTINGUSHED, BUT OIL PRESSURE INDICATIONS CONTINUED FLUCTUATIONS.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  AFTER TAXIING OFF RUNWAY, OIL PRESSURE INDICATION ROSE TO 50 PSI AND HELD STEADY, INDICATING NORMALLY.  SERVICED RIGHT ENGINE OIL, AND PLACED ON OIL WATCH.
